No Cover Image

Journal article 498 views

Yield surfaces of heterogeneous media with debonded inclusions / Deniz Somer; Djordje Peric; Eduardo De Souza Neto; Wulf Dettmer

Engineering Computations, Volume: 32, Issue: 6, Pages: 1802 - 1813

Swansea University Authors: Djordje, Peric, Eduardo, De Souza Neto, Wulf, Dettmer

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1108/EC-10-2014-0208

Published in: Engineering Computations
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 6
Start Page: 1802
End Page: 1813